# SDR HEEA072571

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 10,677 hours
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490925
- Part serial: 331718
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE LIGHTS OFF VERY HOT ON ALL STARTS AND THERE IS NO MORE ADJUSTMENT LEFT FOR LIGHTOFF DERICHMENT.  IF ACCELERATION IS MOVED BACK, START IS STILL HOT AND ACCELERATION SLOW. PERFORMED PRELIMINARY INSPECTION AND FOUND NO DISCREPANCIES.  UNIT TESTED OK.
